# SDR UALA2011040801698

- Difficulty date: April 8, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,730 hours, 5,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE PANEL, AFT EDGE DIRECTLY ABOVE NUMBER THREE ENGINE, HAS 2 RIVETS SHEARED AND PROTRUDING.  RIVETS ARE NEXT TO EACH OTHER.  INSTALLED 2 EA BLIND RIVETS REF MM.  REQUIRES RE-CHECK EVERY AK AND PERMANENT REPAIR AT CK MF6728 OPENED TO RE-CHECK EVERY AK.  REPLACED THE BLIND RIVETS WITH SOLID RIVETS PER AMM.
